Sur les points linéairement accessibles des ensembles mesurables
Fundamenta Mathematicae (1928)
- Volume: 11, Issue: 1, page 198-202
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Sur les points linéairement accessibles des ensembles mesurables." Fundamenta Mathematicae 11.1 (1928): 198-202. <http://eudml.org/doc/211432>.
@article{Sierpiński1928,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {198-202},
title = {Sur les points linéairement accessibles des ensembles mesurables},
url = {http://eudml.org/doc/211432},
volume = {11},
year = {1928},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Sur les points linéairement accessibles des ensembles mesurables
JO - Fundamenta Mathematicae
PY - 1928
VL - 11
IS - 1
SP - 198
EP - 202
LA - fre
UR - http://eudml.org/doc/211432
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.